Alert archive / Arizona / Flash Flood Warnings in 2018

Flash Flood Warning 5, NWS Las Vegas, NV

July 10, 2018Mohave County, Arizona

NWS Las Vegas, NV issued this flash flood warning at Jul 10, 2018, 5:19 PM MST for Mohave County, Arizona. It was in force for 96 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 10, 2018, 5:19 PM MST (00:19 UTC)
Expired
Jul 10, 2018, 6:55 PM MST
In force
96 min
Issued by
NWS Las Vegas, NV
Area
Storm-based polygon
Flood severity
None

County Mohave County, AZ

The radar

The Las Vegas radar (KESX), 69 km from the middle of the area, began a volume at 00:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Las Vegas, NV (KVEF), launched 00:00Z, 0.3 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Las Vegas, NV at 00:00Z on 2018-07-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 465 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Las Vegas, NV at 00:00Z on 2018-07-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -18 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
465 J/kg
Mixed-layer CIN
-44 J/kg
Mixed-layer LCL
2502 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
-18 m²/s²
0-3 km storm-relative helicity
45 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

635 
WGUS55 KVEF 110019
FFWVEF
AZC015-110315-
/O.NEW.KVEF.FF.W.0005.180711T0019Z-180711T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Las Vegas NV
519 PM MST TUE JUL 10 2018

The National Weather Service in Las Vegas has issued a

* Flash Flood Warning for...
  West central Mohave County in northwestern Arizona...

* Until 815 PM MST.

* At 519 PM MST, Doppler radar indicated thunderstorms producing 
  heavy rain across Diamond Bar Road and south of Temple Bar. 
  Another storm was near Dolan Springs. Flash flooding is expected 
  to begin shortly.

* Some locations that will experience flooding include...
  Grand Canyon Ranch, Lake Mead National Recreation Area, Grand
  Canyon Skywalk, Dolan Springs, Pierce Ferry And Antares Roads and
  Meadview.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 3544 11438 3589 11445 3602 11414 3620 11379
      3579 11369

$$

Morgan
2 follow-up statements
329 
WGUS75 KVEF 110110
FFSVEF

Flash Flood Statement
National Weather Service Las Vegas NV
610 PM MST TUE JUL 10 2018

AZC015-110315-
/O.CON.KVEF.FF.W.0005.000000T0000Z-180711T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Mohave AZ-
610 PM MST TUE JUL 10 2018

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 815 PM MST FOR
WEST CENTRAL MOHAVE COUNTY...

At 608 PM MST, Doppler radar indicated thunderstorms were moving 
west and weakening over north central Mohave County. Extremely heavy 
rain fell in the Diamond Bar Road area earlier, and flash flooding 
may still be ongoing.

Some locations that will experience flooding include...
Grand Canyon Ranch, Lake Mead National Recreation Area, Grand Canyon
Skywalk, Dolan Springs, Pierce Ferry And Antares Roads and Meadview.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 3544 11438 3589 11445 3602 11414 3620 11379
      3579 11369

$$

Morgan
254 
WGUS75 KVEF 110155
FFSVEF

Flash Flood Statement
National Weather Service Las Vegas NV
655 PM MST TUE JUL 10 2018

AZC015-110204-
/O.CAN.KVEF.FF.W.0005.000000T0000Z-180711T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Mohave AZ-
655 PM MST TUE JUL 10 2018

...THE FLASH FLOOD WARNING FOR WEST CENTRAL MOHAVE COUNTY IS
CANCELLED...

The heavy rain has ended over west central Mohave County. Flooding 
is no longer expected to pose a threat. Please continue to heed any 
remaining road closures.

LAT...LON 3544 11438 3589 11445 3602 11414 3620 11379
      3579 11369

$$

Morgan

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Las Vegas, NV wrote its last area forecast discussion before this flash flood warning went out at Jul 10, 2:43 PM MST, 2 hours 36 minutes earlier.

Area forecast discussion, Jul 10, 2:43 PM MST, 2 hours 36 minutes before
Area Forecast Discussion
National Weather Service Las Vegas NV
243 PM PDT Tue Jul 10 2018

.SYNOPSIS...A very moist airmass will remain in place through much
of the week. Daily thunderstorm chances will remain in the forecast
through the weekend. The main threats with storms will be gusty
outflow winds and heavy rainfall that could lead to flash flooding.
Cooler temperatures are expected Wednesday before beginning to
increase through the weekend.
&&

Short Term...Through Wednesday night.

Cluster of multi-cellular convection is ongoing around Prescott and
Flagstaff early this afternoon. Elsewhere, in Mohave County starting
to see isolated storms over the Virgin Mountains, east of Mesquite,
and isolated storms over central Nye and western Lincoln Counties.

Convection continues to be driven by an upper level disturbance over
central Arizona. A lobe of vorticity in progged to pivot westward
into Mohave County later this afternoon. Shear, not to the magnitude
of yesterday still exist over northern Mohave County. So, expecting
convection to increase in coverage across Mohave County later this
afternoon and evening. Storm motion of 10-15 mph should limit flash
flood threat while stronger storms will produce gusty winds to 30
mph and hail. Convergence/Divergence couplet across northern Inyo,
Esmeralda and central Nye counties should continue to support
isolated thunderstorms into the evening. Gusty winds would be the
threat with those storms.

There is some model consensus showing probably rain showers, maybe
embedded with a thunderstorm or two rotating out of Mohave County
into Clark County late tonight, possibly lasting into Wednesday
morning. There could even be a secondary band further south rotating
into southern Mohave and eastern San Bernardino counties. If the the
overnight precipitation materializes it could possibly delay the
onset of convection Wednesday. As of now. Slow moving disturbance
will move slowly westward and continue to provide the needed
dynamics for convection, especially over the higher terrain. Would
expect some showers and isolated thunderstorms to persist overnight
once again.

.Long Term...Thursday & Beyond

Plentiful moisture will remain in place and so will thunderstorm
chances. A lack of significant forcing and a shifting of the high
pressure system could result in slightly less activity, especially
over the lower deserts. The forecast reflects this trend, with
slight reductions in precip chances each day. The shifting high and
potential for less convective activity would also result in rising
temperatures. Highs could reach above normal by the weekend. At this
time, highs look shy of excessive heat levels, but we will continue
to monitor trends.
&&

.AVIATION...For McCarran...Scattered thunderstorms within the Peach
Springs corridor along with isolated thunderstorms in the remainder
of the corridors this evening. Low confidence regarding any
potential outflow winds this evening. If it does materialize it
would likely reach the valley between 02z and 04z with gusts maybe
20-25 kts. The valley may see some rain showers or thunderstorms
overnight, but again not confident in scenario so will cover with
VCSH. This activity will be accompanied by cigs lowering to around
10 kft. Any storms of Wednesday look to stay primarily anchored to
the higher terrain. Winds generally out of the south at or less
than 10 kts.

For the rest of southern Nevada, northwest Arizona and southeast
California...Scattered showers and thunderstorm coverage expected
over Mohave County tonight and Wednesday. Elsewhere, showers and
thunderstorms will be isolated in coverage with gusty, erratic winds
and cigs lowering to 5k-9 kft possible. Outside of the convective
activity winds will remain around 10 knots or less under scattered
to broken mid and high cloud decks.
&&

.SPOTTER INFORMATION STATEMENT...There will be chances for
thunderstorms each day through next week. Spotter activation may be
needed at times. Regardless of activation, spotters are encouraged
to report any significant weather or impacts according to standard
operating procedures.
&&

SHORT TERM/AVIATION...Pierce
LONG TERM...Wolcott

For more forecast information...see us on our webpage:

http://weather.gov/lasvegas or follow us on Facebook and Twitter

In the hours before

Local storm report, Jul 10, 11:47 AM MST, 5 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
1147 AM PDT TUE JUL 10 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1050 PM     LIGHTNING        1 ESE DOWNTOWN LAS VEGA 36.16N 115.13W
07092018                   CLARK              NV   BROADCAST MEDIA

            MEDIA REPORT OF A PALM TREE CATCHING FIRE
            DUE TO LIGHTNING STRIKE.

1004 PM     TSTM WND DMG     3 SSW NORTH LAS VEGAS A 36.17N 115.21W
07092018                   CLARK              NV   FIRE DEPTRESCUE

            REPORT FROM TWITTER. STREET LIGHT DOWN DUE
            TO THUNDERSTORM WIND GUSTS.

0927 PM     TSTM WND DMG     2 ESE THE STRIP         36.11N 115.14W
07092018                   CLARK              NV   BROADCAST MEDIA

            MEDIA REPORT ON TWITTER OF A LARGE TREE DOWN
            DUE TO THUNDERSTORM WIND AT HARMON AND
            MARYLAND. TIME ESTIMATED FROM RADAR.

0914 PM     TSTM WND GST     NELLIS AFB              36.24N 115.03W
07092018  M60 MPH          CLARK              NV   ASOS

0657 PM     FLASH FLOOD      7 NNW NEW KINGMAN-BUTLE 35.36N 114.05W
07092018                   MOHAVE             AZ   LAW ENFORCEMENT

            MOHAVE COUNTY DISPATCH REPORTED FLASH
            FLOODING ALONG STOCKTON HILL RD BETWEEN MM
            13 AND 15.

0240 PM     FLASH FLOOD      6 E MOUNTAIN PASS       35.48N 115.44W
07092018                   SAN BERNARDINO     CA   LAW ENFORCEMENT

            CHP REPORTED NIPTON RD FLOODED NEAR I-15.
Local storm report, Jul 10, 11:48 AM MST, 5 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LAS VEGAS NV
1148 AM PDT TUE JUL 10 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1050 PM     LIGHTNING        1 ESE DOWNTOWN LAS VEGA 36.16N 115.13W
07/09/2018                   CLARK              NV   BROADCAST MEDIA

            MEDIA REPORT OF A PALM TREE CATCHING FIRE
            DUE TO LIGHTNING STRIKE.

1004 PM     TSTM WND DMG     3 SSW NORTH LAS VEGAS A 36.17N 115.21W
07/09/2018                   CLARK              NV   FIRE DEPT/RESCUE

            REPORT FROM TWITTER. STREET LIGHT DOWN DUE
            TO THUNDERSTORM WIND GUSTS.

0927 PM     TSTM WND DMG     2 ESE THE STRIP         36.11N 115.14W
07/09/2018                   CLARK              NV   BROADCAST MEDIA

            MEDIA REPORT ON TWITTER OF A LARGE TREE DOWN
            DUE TO THUNDERSTORM WIND AT HARMON AND
            MARYLAND. TIME ESTIMATED FROM RADAR.

0914 PM     TSTM WND GST     NELLIS AFB              36.24N 115.03W
07/09/2018  M60 MPH          CLARK              NV   ASOS

0657 PM     FLASH FLOOD      7 NNW NEW KINGMAN-BUTLE 35.36N 114.05W
07/09/2018                   MOHAVE             AZ   LAW ENFORCEMENT

            MOHAVE COUNTY DISPATCH REPORTED FLASH
            FLOODING ALONG STOCKTON HILL RD BETWEEN MM
            13 AND 15.

0240 PM     FLASH FLOOD      6 E MOUNTAIN PASS       35.48N 115.44W
07/09/2018                   SAN BERNARDINO     CA   LAW ENFORCEMENT

            CHP REPORTED NIPTON RD FLOODED NEAR I-15.

&&
Local storm report, Jul 10, 3:28 PM MST, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
328 PM PDT TUE JUL 10 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1159 PM     FLOOD            2 WSW FRENCHMAN MTN     36.17N 115.03W
07/09/2018                   CLARK              NV   BROADCAST MEDIA

            REPORT FROM BROADCAST MEDIA ON TWITTER. CAR
            SWAMPED IN ABOUT 18 INCHES OF WATER AROUND
            MIDNIGHT.

1030 PM     HEAVY RAIN       2 NNE NORTH LAS VEGAS A 36.24N 115.18W
07/09/2018  E0.50 INCH       CLARK              NV   NWS EMPLOYEE

            WATER DAMAGE REPORTED AT A BUILDING AT CRAIG
            AND SIMMONS. SMALL AREA OF THE ROOF WAS
            CAVED IN AS A RESULT OF APPROXIMATELY A HALF
            INCH OF RAINFALL.

0940 PM     TSTM WND GST     2 ESE ENTERPRISE        36.01N 115.21W
07/09/2018  M75 MPH          CLARK              NV   PUBLIC

            REPORT FROM TWITTER. 50 MPH SUSTAINED WINDS
            WITH GUSTS TO 75 MPH REPORTED AT SILVERADO
            RANCH BLVD AND DECATUR BLVD.

0933 PM     TSTM WND DMG     1 E HENDERSON EXECUTIVE 35.97N 115.12W
07/09/2018                   CLARK              NV   PUBLIC

            TWITTER REPORT OF SEVERAL TREES DOWN. MANY
            BROKEN BRANCHES IN SEVEN HILLS, HENDERSON.
            TIME ESTIMATED FROM RADAR.

0930 PM     TSTM WND DMG     3 NNW SAM BOYD STADIUM  36.12N 115.04W
07/09/2018                   CLARK              NV   PUBLIC

            TWITTER REPORT OF LARGE TREE DOWNED AT THEME
            RD AND WEATHERBURN AVE. TIME DETERMINED FROM
            RADAR.

0929 PM     TSTM WND GST     3 S THE STRIP           36.07N 115.16W
07/09/2018  M68 MPH          CLARK              NV   PUBLIC

0800 PM     FLASH FLOOD      CHLORIDE                35.41N 114.20W
07/09/2018                   MOHAVE             AZ   TRAINED SPOTTER

            1.03 INCHES OF RAIN FELL IN 21 MINUTES
            MEASURED BY A TRAINED SPOTTER. TWO SMALL
            CULVERTS WERE DAMAGED BY THE HEAVY RAINFALL
            AND EROSION.

0637 PM     DUST STORM       TEMPLE BAR              36.03N 114.33W
07/09/2018                   MOHAVE             AZ   PUBLIC

            DUST STORM AT TEMPLE BAR MARINA REPORTED ON
            TWITTER. TIME ESTIMATED FROM RADAR.

0600 PM     DUST STORM       9 NE DOLAN SPRINGS      35.70N 114.17W
07/09/2018                   MOHAVE             AZ   COUNTY OFFICIAL

            DUST STORM AT PIERCE FERRY ROAD AT ARCHIBALD
            WASH RECORDED FROM A WEBCAM OWNED BY MOHAVE
            COUNTY FLOOD CONTROL DISTRICT.

0530 PM     DUST STORM       18 NW VALENTINE         35.56N 113.91W
07/09/2018                   MOHAVE             AZ   PUBLIC

            WEBCAM SHOWED DUST STORM AT HUALAPAI
            MOUNTAIN OBSERVATORY LASTING FROM 1730 TO
            1815.

0500 PM     TSTM WND DMG     COTTONWOOD COVE         35.49N 114.69W
07/09/2018                   CLARK              NV   PUBLIC

            WIND CAUSED DAMAGE AT TRAILERS INCLUDING
            BROKEN AWNINGS AND A BROKEN WINDOW DUE TO
            FLYING DEBRIS. TIME ESTIMATED FROM RADAR.

0400 PM     FLASH FLOOD      3 WSW VALLEY OF FIRE ST 36.41N 114.57W
07/09/2018                   CLARK              NV   TRAINED SPOTTER

            SEVERAL ROADS WERE CLOSED DUE TO FLOODING
            AROUND 8PM. MOST OF THE ROADS WERE CLEARED
            BY THE MORNING. WHITE DOME ROAD REMAINS
            CLOSED AS OF 3PM ON 7-10-18.

&&
Local storm report, Jul 10, 3:37 PM MST, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LAS VEGAS NV
337 PM PDT TUE JUL 10 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1159 PM     FLOOD            2 WSW FRENCHMAN MTN     36.17N 115.03W
07/09/2018                   CLARK              NV   BROADCAST MEDIA

            REPORT FROM BROADCAST MEDIA ON TWITTER. CAR
            SWAMPED IN ABOUT 18 INCHES OF WATER AROUND
            MIDNIGHT.

1050 PM     LIGHTNING        1 ESE DOWNTOWN LAS VEGA 36.16N 115.13W
07/09/2018                   CLARK              NV   BROADCAST MEDIA

            MEDIA REPORT OF A PALM TREE CATCHING FIRE
            DUE TO LIGHTNING STRIKE.

1030 PM     HEAVY RAIN       2 NNE NORTH LAS VEGAS A 36.24N 115.18W
07/09/2018  E0.50 INCH       CLARK              NV   NWS EMPLOYEE

            WATER DAMAGE REPORTED AT A BUILDING AT CRAIG
            AND SIMMONS. SMALL AREA OF THE ROOF WAS
            CAVED IN AS A RESULT OF APPROXIMATELY A HALF
            INCH OF RAINFALL.

1004 PM     TSTM WND DMG     3 SSW NORTH LAS VEGAS A 36.17N 115.21W
07/09/2018                   CLARK              NV   FIRE DEPT/RESCUE

            REPORT FROM TWITTER. STREET LIGHT DOWN DUE
            TO THUNDERSTORM WIND GUSTS.

0940 PM     TSTM WND GST     2 ESE ENTERPRISE        36.01N 115.21W
07/09/2018  M75 MPH          CLARK              NV   PUBLIC

            REPORT FROM TWITTER. 50 MPH SUSTAINED WINDS
            WITH GUSTS TO 75 MPH REPORTED AT SILVERADO
            RANCH BLVD AND DECATUR BLVD.

0933 PM     TSTM WND DMG     1 E HENDERSON EXECUTIVE 35.97N 115.12W
07/09/2018                   CLARK              NV   PUBLIC

            TWITTER REPORT OF SEVERAL TREES DOWN. MANY
            BROKEN BRANCHES IN SEVEN HILLS, HENDERSON.
            TIME ESTIMATED FROM RADAR.

0930 PM     TSTM WND DMG     3 NNW SAM BOYD STADIUM  36.12N 115.04W
07/09/2018                   CLARK              NV   PUBLIC

            TWITTER REPORT OF LARGE TREE DOWNED AT THEME
            RD AND WEATHERBURN AVE. TIME DETERMINED FROM
            RADAR.

0929 PM     TSTM WND GST     3 S THE STRIP           36.07N 115.16W
07/09/2018  M68 MPH          CLARK              NV   PUBLIC

0927 PM     TSTM WND DMG     2 ESE THE STRIP         36.11N 115.14W
07/09/2018                   CLARK              NV   BROADCAST MEDIA

            MEDIA REPORT ON TWITTER OF A LARGE TREE DOWN
            DUE TO THUNDERSTORM WIND AT HARMON AND
            MARYLAND. TIME ESTIMATED FROM RADAR.

0914 PM     TSTM WND GST     NELLIS AFB              36.24N 115.03W
07/09/2018  M60 MPH          CLARK              NV   ASOS

0800 PM     FLASH FLOOD      CHLORIDE                35.41N 114.20W
07/09/2018                   MOHAVE             AZ   TRAINED SPOTTER

            1.03 INCHES OF RAIN FELL IN 21 MINUTES
            MEASURED BY A TRAINED SPOTTER. TWO SMALL
            CULVERTS WERE DAMAGED BY THE HEAVY RAINFALL
            AND EROSION.

0657 PM     FLASH FLOOD      7 NNW NEW KINGMAN-BUTLE 35.36N 114.05W
07/09/2018                   MOHAVE             AZ   LAW ENFORCEMENT

            MOHAVE COUNTY DISPATCH REPORTED FLASH
            FLOODING ALONG STOCKTON HILL RD BETWEEN MM
            13 AND 15.

0637 PM     DUST STORM       TEMPLE BAR              36.03N 114.33W
07/09/2018                   MOHAVE             AZ   PUBLIC

            DUST STORM AT TEMPLE BAR MARINA REPORTED ON
            TWITTER. TIME ESTIMATED FROM RADAR.

0600 PM     DUST STORM       9 NE DOLAN SPRINGS      35.70N 114.17W
07/09/2018                   MOHAVE             AZ   COUNTY OFFICIAL

            DUST STORM AT PIERCE FERRY ROAD AT ARCHIBALD
            WASH RECORDED FROM A WEBCAM OWNED BY MOHAVE
            COUNTY FLOOD CONTROL DISTRICT.

0530 PM     DUST STORM       18 NW VALENTINE         35.56N 113.91W
07/09/2018                   MOHAVE             AZ   PUBLIC

            WEBCAM SHOWED DUST STORM AT HUALAPAI
            MOUNTAIN OBSERVATORY LASTING FROM 1730 TO
            1815.

0500 PM     TSTM WND DMG     COTTONWOOD COVE         35.49N 114.69W
07/09/2018                   CLARK              NV   PUBLIC

            WIND CAUSED DAMAGE AT TRAILERS INCLUDING
            BROKEN AWNINGS AND A BROKEN WINDOW DUE TO
            FLYING DEBRIS. TIME ESTIMATED FROM RADAR.

0400 PM     FLASH FLOOD      3 WSW VALLEY OF FIRE ST 36.41N 114.57W
07/09/2018                   CLARK              NV   TRAINED SPOTTER

            SEVERAL ROADS WERE CLOSED DUE TO FLOODING
            AROUND 8PM. MOST OF THE ROADS WERE CLEARED
            BY THE MORNING. WHITE DOME ROAD REMAINS
            CLOSED AS OF 3PM ON 7-10-18.

&&
Local storm report, Jul 10, 3:58 PM MST, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
358 PM PDT TUE JUL 10 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0319 PM     FLASH FLOOD      1 W JOSHUA TREE         34.14N 116.33W
07/07/2018                   SAN BERNARDINO     CA   LAW ENFORCEMENT

            CHP ADVISED HEAVY RAIN CAUSING FLOODING
            ACROSS HIGHWAY 62.

0240 PM     HEAVY RAIN       5 SE YERMO              34.85N 116.77W
07/07/2018  M0.38 INCH       SAN BERNARDINO     CA   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED HEAVY AND MINOR
            ROADWAY FLOODING.

0233 PM     FLASH FLOOD      3 SSE YERMO             34.86N 116.80W
07/07/2018                   SAN BERNARDINO     CA   LAW ENFORCEMENT

            CHP RECEIVED A REPORT OF ROADWAY FLOODING AT
            NATIONAL TRAILS HIGHWAY AND DAGGETT AIRPORT
            RD.

&&

The office that day

Everything else NWS Las Vegas, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 10, 5:23 PM MSTFlash Flood WarningVEFMohave91 min
Jul 11, 11:45 AM MSTFlash Flood WatchVEF10 hr
Jul 11, 12:39 PM MSTFlash Flood WarningVEFMohave3 hr
Jul 11, 1:17 PM MSTFlash Flood WarningVEFMohave3 hr
Jul 11, 1:28 PM MSTFlash Flood WarningVEFMohave3 hr

Nearby

Flash Flood Warnings in Arizona, 2018Every flash flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.